# SDR CA081205006

- Difficulty date: December 2, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 60,446 hours
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 244300
- Condition: Broken
- Location: Brake Assy
- Component: Brake, Bfgoodrich
- Component part number: 211473
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK ON C-FCJF EXCESSIVE FORCE WAS REQUIRED TO MOVE ACFT AND DETERMINED NR2 MAIN WHEEL WAS DEFLATED. ACFT PULLED BACK TO GATE FOR INVESTIGATION.  MAINT WAS UNABLE TO REMOVE NR2 WHEEL. AFTER SEVERAL EFFORTS WITHOUT SUCCESS IT WAS DECIDED THE TIRE AND POSSIBLY THE WHEEL WOULD HAVE TO BE CUTOFF.  AFTER CUTTING A SECTION OF THE TIRE OFF IT WAS DETERMINED A PIECE OF THE BRAKE STATOR HAD BROKEN OFF AND PENETRATED THE WHEEL HUB AS THE ACFT WAS TOWED DEFLATING THE TIRE AND MAKING IT IMPOSSIBLE TO REMOVE WHEEL. THE BROKEN PIECE OF THE STATOR WAS REMOVED ALLOWING REMOVAL OF THE WHEEL.   WHEEL AND BRAKE ASSY REPLACED.
